# SDR GUU2005F00012

- Difficulty date: March 8, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9191 - EYW/MCO - DURING FLIGHT, SMELLED SMOKE IN THE COCKPIT.  DIVERTED TO RSW.  LANDED WITHOUT INCIDENT.  CLEANED CARBON FROM INTERNAL SCAVENGE PUMP SCREEN.  OPERATIONAL CHECK OF OIL PRESSURE AND OIL TEMPERATURE SYSTEMS NORMAL.  NO SMOKE NOTICED IN THE COCKPIT.  (M)
